# SDR EIA2005251

- Difficulty date: November 3, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 91,867 hours, 20,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AT L5 DOOR MISSING LIGHT COVER.  REPLACED LENS COVER IAW MM 33-51-07, OPS CHECKED GOOD.
